Title: A comonotone image of independence for additive risk measures
Authors: Laeven, R. ×
Kaas, R.
Goovaerts, Marc
Tang, Q. #
Issue Date: 2004
Series Title: Insurance: mathematics & economics vol:35 issue:3 pages:581-594
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
A comonotonic image of independence for additive risk measures.pdf Published 183KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science